# SDR CA190305013

- Difficulty date: March 3, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 26,205 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 465161
- Condition: Broken
- Location: Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT DEPARTED BUT RETURNED TO BLOCKS DUE TO MLG DOOR OPEN INDICATION AFTER TAKEOFF. PURSER VISUALLY CONFIRMED THE LH LANDING GEAR DOOR REMAINED STUCK OPEN AFTER GEAR RETRACTION. FLIGHT CREW ACTIONED THE QRH FOR MAIN LANDING GEAR DOOR MALFUNCTIONS WITHOUT SUCCESS AND PROCEEDED WITH MANUAL EXTENSION FOR THE LANDING GEAR. THE AIRCRAFT LANDED WITHOUT INCIDENT  MAINTENANCE CREW FOUND THE LH MLG UP-LOCK ACTUATOR HOOK EXTENSION SPRING TO BE BROKEN.  MAINTENANCE RECTIFICATION: LH MLG UP-LOCK ACTUATOR HOOK EXTENSION SPRING (P/N 46516-1) REPLACED IAW AMM 32-31-21.  THE AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
